# SDR SWAA2016100608499

- Difficulty date: September 24, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 42,435 hours, 24,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE FORWARD GIRT BAR LATCH FITTING CORRODED AT BS 312.  R & R THE LATCH FITTING IAW MT.
